# SDR DALA14013153148

- Difficulty date: February 13, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 31,481 hours, 16,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 21-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M1 CHECK, A DENT WAS FOUND ON SKIN BETWEEN FRAMES 21-23 AND STRINGER 25L.  FOUND OUT OF LIMITS IAW SRM 53-11-11 PB 4.C DIAGRAM 10. REPAIRED IAW ERA 521960-14 SECTION I.
